Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

happy

Member
  • Content Count

    29
  • Joined

  • Last visited

Community Reputation

0 Neutral

About happy

  • Rank
    Junior Member
  1. once you have completed your cycle of accutane, how long after did the redness go away...
  2. ask ur derm to perscribe you "prevex" !!!!!!!!!! it's for dry and cracke dlips aswell as for your nostrols that become dry inside...
  3. how fast does the redness go away when u complete ur cycle of accutne.?
  4. my only adive is " ONLY TAKE ACCUANTE BY IT'S SELF...NO OTHER MEDICATION ". -ALSO TAKE EVERY 12 HOURS SO THE ACCUANTE IS STEADLY SPREAD OUT IN YOUR SYSTEM. -DO NOT TAKE ANY OTHER MEDICATION WITH IT, ACCUANTE IS VERY VERY POWERFUL MEDIACTION, IT WI LL WORK, JUST LET IT DO IT'S JOB. - YOU WILL NEED MOISTERIZER AND A FACAIL CLEANSER....BUY "CITIPHEL MOISTERIZER AND CETIPHEL FACIAL CLANSER." THAST ALL YOU NEED....YOUR ACCUANTE AND FACIAL MOSITERIZER AND CLEANSER !!! DO NOT TAKE ANYTHING
  5. i live in montreal,canada and we have health care, so it covers it all... my blood test are free..and i only hav eto pay like 8o $ for a month supply of accutane 40 mgs... move to canada guys !!!
  6. hi guys, I was wondering if anyone out there on accutane has gotten a "mole" on ther back ...maybe the size of a penny, just a tiny bit smaller.. i'm in the middle of my second month on accutnae 40 mg (every 12 hrs) and i have noticed that i have gotten this mole on my back.... shoudl i be concerned ?
  7. don't worry man, i've done cocaine and drank alcohol and went for my blood test, they don't look for that only if your liver is good and cholestrol
  8. i have the same thing but only on the back of my hands, apply good mositerizer and in 2 or 3 days it will go away. It jsut becouse it is very dry due to the accutnae..nothgin serious
  9. hey rudeboy !! a little advice, you do not need to put anythign on your face either thatn moisteriser after you wash your face..THATS IT !!! I'm just ending my first month on accutane ( 40 mgs every 12 hrs) i had mild acne, if you got to the "gallery page" on the second page, i'm the first one, named it "nasty" and ugly" The first week i had all this tiny tiny bumps coming out, i took a shower and they started fallin off..there were the blackheads coming out, second week..no pimples.. thi
  10. Hey "asdf" i'm not shure if it was you that we started taken accutane at the same time.. but my first month will end today or tomorrow, anyway my skin is really good now, as you said, any pimples i do get now hardly stay and go away fast... i just came back from my dermatologist this morning, everything looks good he says, and he will keep me on 40 mgs (every 12 hrs) for this coming second month.... he also mention that i will still have to continue the cycle for 4 more months. ( intotal 5
  11. Accutane is the real medice, here are three links of 3 people with really sever acne, and look what accutane has done for them...there is really hope.. i myself is on accutane, and let me tell you.....nothing can compare. My only advice, let it do it's job and you will see the results !!!!!!!!!!!!!!! http://jmhpr.tripod.com/accutanediary/ http://acnevsaccutane.tripod.com/index.htm
  12. i had the same thing !!! don't worry that means it is working, it won't last long anyway, any pimples you get while on accutane never last long !!! patience my friend, you will see how wondering it will get !!!!!!!!!!!!!!!!!!!!!!!!!!!! Accutane is the real medice, here are three links of 3 people with really sever acne, and look what accutane has done for them...there is really hope.. i myself is on accutane, and let me tell you.....nothing can compare. My only advice, let it do it's jo
  13. my acne was not that sever but it came every winter , if you want to see my pic look in the gallery section, on the second page " my name is montreal, i think i named the pics "ugly" its the top one ( nasty ) anyway i have to wait becouse i was only able to get my appointment then..so i have about 10 days until i get my new dosage and meds....so thats 10 days not taken anything...will my acne get worse or..?????? i've completed one month of taken 40 mgs... anyway what about yoruself, how is
×